# SDR DALA2018022201067

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 50,181 hours, 34,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT EMERGENCY EXIT OVERWING IDENTIFIER IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY IAW AMM 35-51. OPERATIONAL CHECKS NORMAL. OK FOR SERVICE.
